# SDR AALA201707319059

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 5,442 hours, 560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: C39918915
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EMERGENCY EVACUATION SLIDE BUSTLE WILL NOT LATCH.  REMOVED AND REPLACED BUSTLE LATCH PER AMM 52-11-24.  OPERATIONAL CHECK GOOD.
